Weak solutions to the complex Hessian equation
Annales de l'Institut Fourier, Volume 55 (2005) no. 5, pp. 1735-1756.

We investigate the class of functions associated with the complex Hessian equation (dd c u) m ω n-m =0.

Nous cherchons la classe de fonctions associées à l’équation complexe (dd c u) m ω n-m =0.

DOI: 10.5802/aif.2137
Classification: 32U05, 35J60
Keywords: Complex Hessian equation, plurisubharmonic functions
Mot clés : Hessien complexe, fonctions plurisousharmoniques
Blocki, Zbigniew 1

1 Jagiellonian University, Institute of Mathematics, Reymonta 4, 30-059 Kraków (Pologne)
@article{AIF_2005__55_5_1735_0,
     author = {Blocki, Zbigniew},
     title = {Weak solutions to the complex {Hessian} equation},
     journal = {Annales de l'Institut Fourier},
     pages = {1735--1756},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {55},
     number = {5},
     year = {2005},
     doi = {10.5802/aif.2137},
     mrnumber = {2172278},
     zbl = {1081.32023},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2137/}
}
TY  - JOUR
AU  - Blocki, Zbigniew
TI  - Weak solutions to the complex Hessian equation
JO  - Annales de l'Institut Fourier
PY  - 2005
SP  - 1735
EP  - 1756
VL  - 55
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2137/
DO  - 10.5802/aif.2137
LA  - en
ID  - AIF_2005__55_5_1735_0
ER  - 
%0 Journal Article
%A Blocki, Zbigniew
%T Weak solutions to the complex Hessian equation
%J Annales de l'Institut Fourier
%D 2005
%P 1735-1756
%V 55
%N 5
%I Association des Annales de l’institut Fourier
%U http://archive.numdam.org/articles/10.5802/aif.2137/
%R 10.5802/aif.2137
%G en
%F AIF_2005__55_5_1735_0
Blocki, Zbigniew. Weak solutions to the complex Hessian equation. Annales de l'Institut Fourier, Volume 55 (2005) no. 5, pp. 1735-1756. doi : 10.5802/aif.2137. http://archive.numdam.org/articles/10.5802/aif.2137/

[1] E. Bedford; B.A. Taylor The Dirichlet problem for a complex Monge-Ampère equation, Invent. Math., Volume 37 (1976), pp. 1-44 | DOI | MR | Zbl

[2] E. Bedford; B.A. Taylor A new capacity for plurisubharmonic functions, Acta Math., Volume 149 (1982), pp. 1-41 | DOI | MR | Zbl

[3] Z. Blocki Estimates for the complex Monge-Ampère operator, Bull. Pol. Acad. Sci., Volume 41 (1993), pp. 151-157 | MR | Zbl

[4] Z. Blocki On the definition of the Monge-Ampère operator in 2 , Math. Ann., Volume 328 (2004), pp. 415-423 | DOI | MR | Zbl

[5] Z. Blocki The domain of definition of the complex Monge-Ampère operator preprint. Amer. J. Math. (to appear), http://www.im.uj.edu.pl/~blocki/publ/ | Zbl

[6] B. Bojarski; T. Iwaniec Another approach to Liouville theorem, Math. Nachr., Volume 107 (1982), pp. 253-262 | DOI | MR | Zbl

[7] L. Caffarelli; J.J. Kohn; L. Nirenberg; J. Spruck The Dirichlet problem for nonlinear second-order elliptic equations. II. Complex Monge-Ampère, and uniformly elliptic, equations, Comm. Pure Appl. Math., Volume 38 (1985), pp. 209-252 | DOI | MR | Zbl

[8] L. Caffarelli; L. Nirenberg; J. Spruck The Dirichlet problem for nonlinear second order elliptic equations, III: Functions of the eigenvalues of the Hessian, Acta Math., Volume 155 (1985), pp. 261-301 | DOI | MR | Zbl

[9] U. Cegrell The general definition of the complex Monge-Ampère operator, Ann. Inst. Fourier, Volume 54 (2004), pp. 159-179 | DOI | Numdam | MR | Zbl

[10] J.-P. Demailly Mesures de Monge-Ampère et mesures plurisousharmoniques, Math. Z., Volume 194 (1987), pp. 519-564 | DOI | MR | Zbl

[11] J.-P. Demailly Potential theory in several complex variables (1991) (preprint)

[12] J.-P. Demailly Monge-Ampère operators, Lelong numbers and intersection theory Complex analysis and geometry, Volume Univ. Ser. Math., Plenum, New York (1993), pp. 115-193 | MR | Zbl

[13] J.-P. Demailly Complex Analytic and Differential Geometry (1997) (, http://www-fourier.ujf-grenoble.fr/~demailly/books.html)

[14] L. Garding An inequality for hyperbolic polynomials, J. Math. Mech., Volume 8 (1959), pp. 957-965 | MR | Zbl

[15] P. Guan; X.-N. Ma The Christoffel-Minkowski problem I: Convexity of solutions of a Hessian equation, Invent. Math., Volume 151 (2003), pp. 553-577 | DOI | MR | Zbl

[16] N. Ivochkina; N.S. Trudinger; X.-J. Wang The Dirichlet problem for degenerate Hessian equations, Comm. Partial Diff. Equations, Volume 29 (2004), pp. 219-235 | MR | Zbl

[17] T. Iwaniec; G. Martin Geometric function theory and non-linear analysis, Clarendon Press (2001) | MR | Zbl

[18] M. Klimek Pluripotential Theory, Clarendon Press, 1991 | MR | Zbl

[19] N.V. Krylov On the general notion of fully nonlinear second-order elliptic equations, Trans. Amer. Math. Soc., Volume 347 (1995), pp. 857-895 | DOI | MR | Zbl

[20] S.-Y. Li On the Dirichlet problems for symmetric function equations of the eigenvalues of the complex Hessian, Asian J. Math., Volume 8 (2004), pp. 87-106 | MR | Zbl

[21] N.S. Trudinger On the Dirichlet problem for Hessian equations, Acta Math., Volume 175 (1995), pp. 151-164 | DOI | MR | Zbl

[22] N.S. Trudinger; X.-J. Wang Hessian measures II, Ann. of Math., Volume 150 (1999), pp. 579-604 | DOI | MR | Zbl

[23] J.B. Walsh Continuity of envelopes of plurisubharmonic functions, J. Math. Mech., Volume 18 (1968), pp. 143-148 | MR | Zbl

[24] A. Zeriahi Volume and capacity of sublevel sets of a Lelong class of plurisubharmonic functions, Indiana Univ. Math. J., Volume 50 (2001), pp. 671-703 | MR | Zbl

Cited by Sources: